Communications on Pure and Applied Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Commun. Pure Appl. Math., 2017, Volume 70, Issue 3, Pages 444–510 (Mi cpam1)  

Hermite–Padé approximants for a pair of Cauchy transforms with overlapping symmetric supports

Alexander I. Aptekareva, Walter Van Asscheb, Maxim L. Yattselevc

a Keldysh Institute of Applied Mathematics, Miusskaya Square 4, Moscow, 125047, Russian Federation
b KU Leuven, Department of Mathematics, Celestijnenlaan 200B box 2400, BE-3001 Leuven, Belgium
c Indiana University–Purdue University Indianapolis, Department of Mathematical Sciences, 402 North Blackford Street, Indianapolis, IN 46202, USA

Funding Agency Grant Number
Russian Science Foundation 14-21-00025
KU Leuven OT/12/073
Fonds Wetenschappelijk Onderzoek G.0934.13
Belgian Federal Science Policy P7/18
Simons Foundation CGM-354538
A.A. is supported by Russian Science Foundation Grant RScF-14-21-00025; W.V.A. is supported by KU Leuven Research Grant OT/12/073, FWO Research Project G.0934.13, and the Belgian Interuniversity Attraction Poles Programme P7/18; M.Y. is supported by the Simons Foundation Grant CGM-354538.


DOI: https://doi.org/10.1002/cpa.21675


Bibliographic databases:

Received: 01.05.2015
Revised: 03.11.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/cpam1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021